# SDR SWAA2022032246957

- Difficulty date: September 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 21,554 hours, 9,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** RH ZEE CHANNEL; STA. 727D +15 TO STA. 787; RBL 24; WL 156. FINDING #19768 / AFTER EVALUATION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIGURE 4 A (2) D. REMOVED AND REPLACED R/H ZEE CHANNEL FROM B.S. 727-B.S 787 RBL 24 WL 156 IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A7500
